# SDR ASAA2015103113563

- Difficulty date: October 31, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 11,922 hours, 3,831 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 003024
- Condition: Failed
- Location: Left
- Part time: 7,375 hours, 2,367 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMS FAILED.  RAN QRH PROCEEDURE BUT UNABLE TO RESTORE FMC.  ACFT GROUNDED. R & R LEFT FMC IAW AMM REF 34-61-02-000-801/34-61-02-400-801.  LOADED SOFTWARE BY CROSSLOADING FROM RT FMC REF AMM 34-61-00/201.  OP'S CK'S GOOD.
